# SDR DALA2017120808478

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 79,332 hours, 60,769 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT HOLE HAS CORROSION - HORIZONTAL STABILIZER-LEFT SIDE REAR SPAR AFT ATTACH BOLT HOLE. REPAIRED PER ER/A 563685-14AD. (LP# 0329725)
